MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Catalog Number 123518A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheter outer packaging was damaged, so replaced with another set to resolve the issue.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Based on the evaluation, observed there was tear at the backside of catheter pouch.There was no damage on the plastic film and polysleeve.The pattern of tear looks like exposure from sharp object.The damage could possibly occurred due to operator's error or user handling.The exact cause of how and when the problem occurred could not be determined.There was an existing capa investigation (capa#7487191) has been raised in regards to this sterile barrier issue.The potential root cause for this failure could be due to open seal/torn pouch.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.The instructions for use were found adequate and state the following: warning: do not use ointments or lubricants having a petroleum, they will damage latex and may cause balloon to burst.Do not aspirate urine through the drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use.Use luer tip syringe to inflate with stated ml/cc od sterile water.Do not use needle or for prefilled product, remove clip and squeeze reservoir to inflate with stated ml/cc of sterile water.Recommend inflation capacities: 5ml/cc balloon: use 10ml/cc sterile water, 30ml/cc balloon: use 35ml/cc sterile water.Do not exceed recommended capacities.For urological use only.To deflate catheter balloon, gently insert luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe stick in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary contact adequate trained professionals for assistance as directed by hospital protocol.Should balloon rupture occurred care should be taken to assure that all balloon fragment have been removed from the patient.Correction: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22026968
Report Number1018233-2025-03541
Device Sequence Number9099401
Product Code EZC
UDI-Device Identifier00801741095108
UDI-Public(01)00801741095108(11)240608(17)290228(10)MYJQ4134
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123518A
Device Lot NumberMYJQ4134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown